MathSciNet Relay Station
MathSciNet bibliographic data
MR992177 30D60 (30C45)
Linden, C. N. Integral logarithmic means for regular functions. Pacific J. Math. 138 (1989), no. 1, 119–127.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement